# SDR UPS98225399

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK INDICATION NOTED IN RT 41 SECTION SKIN, BS 235.8, WL 218.5 AFT ROW MARKED IN RED.  REPAIRED IAW SRM 53-30-3.
